1 results for Emmanuel Olumuyiwa Onifade.

Parameters for your search query:
Keyword    Emmanuel Olumuyiwa Onifade

Open AccessArticle
Export: RIS | BibTeX | EndNote
Solution of a System of HIV Model Equations by the Variational Iteration Method
American Journal of Applied Mathematics and Statistics. 2019, 7(6), 205-223. DOI: 10.12691/ajams-7-6-3
Pub. Date: November 28, 2019Views: 2018Downloads: 1555
Figure of 7
Results: sort by Relevance

Filter by

Date

Published between:

and

Subjects

Journals

Article Types